# SDR MALA010757

- Difficulty date: October 6, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 30,131 hours, 33,830 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT O/B FWD FUSELAGE ELEVATOR CABLE CHAFED.  MAINTENANCE REMOVED AND REPLACED RT O/B FWD FUSELAGE ELEVATOR CABLE IAW SF3 AMM 27-31-15-4, P/N 7227105-712.
